ResearchPublications
Publication details

PUBLICATION DETAILS

Sous-groupe de Brauer invariant et obstruction de descente itérée

authored by
Yang Cao
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Type
Article
Journal
Algebra and Number Theory
Volume
14
Pages
2151-2183
No. of pages
33
ISSN
1937-0652
Publication date
2020
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.2140/ant.2020.14.2151 (Access: Unknown)